MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 36IN 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 36IN 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE
Model Number Z346H
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Wound Dehiscence (1154); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts have been made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, gender, weight, bmi at the time of index procedure.Date of index surgical procedure.The diagnosis and indication for the index surgical procedure? what tissue type and location of the suture placement? what tissue dehisced? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was the suture placed (interrupted or continuous)? how was the suture tied (square knot or multiple knots one end)? what were current symptoms following the index surgical procedure? onset date? did the reported issue occur on bilateral breasts or one breast? please clarify what is meant by ¿suture didn¿t hold¿; i.E., did the suture break; were the knots untied? other relevant patient history/concomitant medications.Lot # if applicable, will product be returned, return date, tracking information what is physician¿s opinion as to the etiology of or contributing factors to this event what is the patient¿s current status?.
 
Event or Problem Description
It was reported that the patient underwent breast augmentation on an unknown date and suture was used.Following the procedure, the suture didn¿t hold, causing the implant to extrude.A different suture was used to repair the suture used during the initial procedure.Additional information has been requested.

Brand Name
PDSII VIO 36IN 0 S/A CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9806335
Report Number2210968-2020-01829
Device Sequence Number16296224
Product Code NEW
UDI-Device Identifier10705031060661
UDI-Public10705031060661
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ346H
Device Catalogue NumberZ346H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;